MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00005053-198601000-00009

Медицинская библиотека · The Journal of nervous and mental disease · 1986

Seizures following the withdrawal of alprazolam.

Noyes R, Perry P J, Crowe R R, Coryell W H, Clancy J, Yamada T, Gabel J

Клинический случайСтатьяПеревод в очереди

Аннотация

Seizures were observed following the withdrawal of alprazolam administered in therapeutic dose for 10 weeks. A review of available case reports suggests that seizures, like other withdrawal phenomena, are more apt to occur with short-acting benzodiazepines. To prevent their occurrence these drugs should be discontinued gradually and consideration given to substituting long-acting drugs during the withdrawal period. Physicians should remain alert to the fact that seizures may occur as early as 24 hours after the abrupt withdrawal of short-acting benzodiazepines.

Для цитирования: Noyes R, Perry P J, Crowe R R, Coryell W H, Clancy J, Yamada T, Gabel J. Seizures following the withdrawal of alprazolam.. The Journal of nervous and mental disease. 1986. DOI: 10.1097/00005053-198601000-00009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.